MAUDE Adverse Event Report: ARTHREX, INC. SALES LEVEL,CCU,SYNERGY HD3,TURRET; LAPAROSCOPE

ARTHREX, INC. SALES LEVEL,CCU,SYNERGY HD3,TURRET; LAPAROSCOPE
Model Number SALES LEVEL,CCU,SYNERGY HD3,TURRET
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 27th dec 2023, one ar-3200-0001t device was used during a trauma surgery, but the screen displayed intermittently, which caused a 30-minute delay of the procedure and resulted in increased blood loss from the patient.No additional anesthesia was used due to the delay and blood loss was treated by the surgeon.The instrument was repaired by the hospital during the surgery and cannot be returned right now.The patient is well now.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint is not confirmed.The device was not received for evaluation, and no photo was provided for investigation.The most likely cause for the reported failure can be attributed to wear and tear of the device by extended usage in the field¿device manufacture date 2015.However, the complaint cannot be confirmed without the return of the device for evaluation.Refer to the system item details pictures.

Brand Name
SALES LEVEL,CCU,SYNERGY HD3,TURRET
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18678066
Report Number1220246-2024-00886
Device Sequence Number20637207
Product Code GCJ
UDI-Device Identifier00888867029163
UDI-Public00888867029163
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSALES LEVEL,CCU,SYNERGY HD3,TURRET
Device Catalogue NumberAR-3200-0001T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer03/14/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown